The most common side effect mild-to-moderate nausea... Other side effects include hypoglycemia, vomiting, diarrhea, dizziness, headache, feeling jittery, and acid stomach.
Injections. Twice daily. With refrigerated gila monster spit. I can't tell you how much I look forward to it.
Yeah, I know. It could be worse.
I don't talk much about the symptoms. Sometimes they can get pretty severe. The worst complication is this lovely thing called neuropathy, which is irrversibly damaged nerve tissue. And yeah, I have some permanent damage. Most of you will never see it, but it shows up sometimes in little quirky ways. My left side is a tad slower than my right, so quite often when I type capital letters, I'll get two of them in a row. Most often I'll correct it, but things like AIM or Yahoo chat get pretty much the full-on brunt. ANd I often will get letters transposed in words, or trailers at the end since I use my right thumb for the spacebar.
My left eyelid droops a touch more than my right, especially when I'm tired.
I have some blind spots in my vision.
But those are all things that I can work around. They aren't that big of a deal. There are some other things which are more of an issue, or can be more of an issue. And it's really better if you don't know.
Unfortunately, some of the symptomatic things have been getting worse in the last couple of months. A lot of that is driving the new medication, with the hope that it will at least halt the progression if not reverse it.
The worst part? I have to inject the stuff direcly into my eyeball.
Okay, just kidding about the eyeball part.